Vol. 11, No. 4, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On extremal properties for annular radial and circular slit mappings of bordered Riemann surfaces

Paul Adrian Nickel

Vol. 11 (1961), No. 4, 1487–1503
Mathematical Subject Classification
Primary: 30.40
Secondary: 30.45
Milestones
Received: 22 August 1960
Published: 1 December 1961
Authors
Paul Adrian Nickel